MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV52US
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.Three non-edwards transcatheter edge-to-edge repair (teer) devices were present and the most central device was lacerated to create a single leaflet device attachment (slda).An evoque valve was successfully implanted.However, sealing the paravalvular leak (pvl) in the anteroseptal (as) commissure where the two remaining intact teer devices were located, was unsuccessful.Two vascular plugs were placed in an attempt to address the leak, but moderate to severe pvl persisted.Per medical opinion, the perceived root cause was the inability to achieve a seal around the two teer devices in the anteroseptal commissure.There was no patient injury associated with this event, and the patient remained in stable condition.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labelling review.The reported event for valve does not seal on annulus, significant leak flow observed (pvl) was confirmed with objective evidence.Based on the device history record (dhr) review, no non-conformances related to the complaint events were identified.The investigation of complaints for the reported valve does not seal on annulus cases found that procedural factors (such as lack of leaflet capture, incorrect trajectory, incorrect positioning, and/or incorrect depth) either alone or together with the mentioned patient factors such as annular sizing, leaflet plastering, rv lead adhesion, and/or papillary muscle high, influenced the outcome of the valve does not seal on annulus.Since no manufacturing non-conformances were confirmed and no ifu/training deficiencies were identified, no corrective or preventative actions are required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23865278
Report Number2015691-2025-10423
Device Sequence Number4551977
Product Code NPW
UDI-Device Identifier00690103217469
UDI-Public(01)00690103217469(17)270217(11)250217
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV52US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale